# SDR CALA2024042401224

- Difficulty date: April 15, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146T505087
- Condition: Corroded
- Location: Bs 1282 Rbl 40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1282 RBL 40 FLOOR SUPPORT ANGLE CORRODED ON UNDERSIDE. REMOVED AND REPLACED SUPPORT CLIP IN THE ALC STA 1282 RBL 40 IAW B767 SRM 51-40-02 PAR 7. PART WAS FABBED ON REA 609FAB08 & UNITED EC/RA 5300-03088.  TRANSCRIBED FROM AMES NON ROUTINE 168798-0100-0249.
